# SDR USAA030152

- Difficulty date: July 27, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 657376221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND UPPER SUPPORT CORRODED TOP AND BOTTOM, .004 INCH TOP AND BOTTOM TOTAL OF .008 INCH.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
